Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question: I took Monopril for blood pressure for 13 years. My blood pressure was normal during this time. I went without taking it for a short time and noticed my blood pressure was still normal when I took readings daily. I have changed my diet and am exercising more. Can a person experience heart problems from stopping Monopril abruptly? It's been a month since I have taken it. Michelle

Answer: Dear Michelle,

As with any prescription medication, it is not recommended to stop taking a medication without first talking to your doctor. Stopping a medication abruptly can worsen a condition in certain people.

Talk to your doctor about not having taken the medication for a month and about your daily readings. He may decide it is a good idea to stop taking it or maybe reduce your dosage.

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.